Strong Lefschetz property under reduction

Research output: Contribution to journalArticlepeer-review

Abstract

Let n > 1 and G be the group SU(n) or Sp(n). This paper constructs compact symplectic manifolds whose symplectic quotient under a Hamiltonian G-action does not inherit the strong Lefschetz property.

Original languageEnglish
Pages (from-to)369-380
Number of pages12
JournalIsrael Journal of Mathematics
Volume174
Issue number1
DOIs
Publication statusPublished - 2009 Nov

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Strong Lefschetz property under reduction'. Together they form a unique fingerprint.

Cite this